# SDR AWXA0002231

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6516300512
- Part serial: NSN
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Cracks at 5 EA fastener holes BS 178 BLKHD web Fwd side, WL 234, RBL8,9,10,11,& 12C: Repaired damaged area IAW 737-300 SRM 53-10-08 pg 269-278
